So, I am officially four days late. I've been taking the birth control pill Camrese, generic to Seasonique, and I've been on it for awhile now. I've been on birth control for years and this is the first time that I have not experienced a period. My boyfriend and I only use birth control as a form of protection (I know, I know that it is bad). I don't even have that "feeling" like I'm going to be getting my period either. I've been having brown discharge, but I wouldn't say it's heavy. It started on Tuesday, which would be when I typically get my period. I started the inactive pills on Sunday morning and usually by Tuesday and for sure by Wednesday, my period will come. Still nothing. I noticed a little blood, but it wasn't enough to be considered a period. I still am having the brown discharge.
Saturday morning I threw up once and was nauseous for the rest of the weekend. By Monday, I thought I was for sure getting my period. I just had that feeling, but then nothing came. I've been bloated; my stomach feels full even though I'm hungry like my lower stomach is kind of hard at times; I'm so tired lately, I've been taking almost two naps a day which is unusual for me and then I'm back in bed by 10/11 at night which is very early for me; My lower back has been aching this past week more than it ever has before; Occasional mood swings; lower stomach cramps but they aren't super painful, just enough to notice; this morning I felt like I had butterflies in my stomach or some type of fluttering; and I've been having mild heartburn, wake up in the morning and my chest is sore from it.
But I don't have breast tenderness, nausea, or peeing a lot. My best friend just had a baby so I confided in her because I have NEVER been late before. Ever. She said to just wait a little bit longer before testing, but I'm supposed to start my new pack of birth control pills on Sunday.
Would it be too early to test? I just don't want to spend a ton of money on tests if it's really nothing. I know it's rare to get pregnant on birth control, but for the past month I've been on and off antibiotics. I know that can affect the effectiveness of the pill. I'm not really sure what to think or do.